Web of Science: 3 cites, Scopus: 2 cites, Google Scholar: cites
Boundedness of the Weyl fractional integral on one-sided weighted Lebesgue and Lipschitz spaces
Ombrosi, S. (Universidad de Buenos Aires. Departamento de Matemática)
De Rosa, L. (Universidad de Buenos Aires. Departamento de Matemática)

Data: 2003
Resum: In this paper we introduce the one-sided weighted spaces L−w (β), −1 <β< 1. The purpose of this definition is to obtain an extension of the Weyl fractional integral operator I+α from Lp w into a suitable weighted space. Under certain condition on the weight w, we have that L−w (0) coincides with the dual of the Hardy space H1 −(w). We prove for 0 <β< 1, that L− w (β) consists of all functions satisfying a weighted Lipschitz condition. In order to give another characterization of L− w (β), 0 ≤ β < 1, we also prove a one-sided version of John-Nirenberg Inequality. Finally, we obtain necessary and sufficient conditions on the weight w for the boundedness of an extension of I+ α from Lp w into L− w (β), −1 <β< 1, and its extension to a bounded operator from L− w (0) into L− w (α).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Weyl fractional integral ; Weigths ; Weighted Lebesgue and Lipschitz spaces ; Weighted BMO
Publicat a: Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 71-102, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38067
DOI: 10.5565/PUBLMAT_47103_04

32 p, 265.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir